RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 3, Pages 550–553 (Mi dan34400)  

MATHEMATICS

Bases of eigenvectors, characteristic function and interpolation problems in the Hardy space $H^2$

N. K. Nikol'skiiab, B. S. Pavlovab

a Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences
b Leningrad State University

Full text: PDF file (514 kB)

Bibliographic databases:
UDC: 513.88+517.432
Presented: В. И. Смирнов
Received: 08.12.1968

Citation: N. K. Nikol'skii, B. S. Pavlov, “Bases of eigenvectors, characteristic function and interpolation problems in the Hardy space $H^2$”, Dokl. Akad. Nauk SSSR, 184:3 (1969), 550–553

Citation in format AMSBIB
\Bibitem{NikPav69}
\by N.~K.~Nikol'skii, B.~S.~Pavlov
\paper Bases of eigenvectors, characteristic function and interpolation problems in the Hardy space $H^2$
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 3
\pages 550--553
\mathnet{http://mi.mathnet.ru/dan34400}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0246149}
\zmath{https://zbmath.org/?q=an:0184.16104}


Linking options:
  • http://mi.mathnet.ru/eng/dan34400
  • http://mi.mathnet.ru/eng/dan/v184/i3/p550

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020